RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1315–1317 (Mi dan39110)  

ASTRONOMY

Stability of radiation transfer and the problem of boundary condition choice

V. E. Stepanov, V. M. Grigor'ev, I. M. Kats

Siberian Institute of Terrestrial Magnetism, Ionosphere and propagation of radio waves Siberian Branch of the USSR Academy of Sciences, Irkutsk

Full text: PDF file (405 kB)

Document Type: Article
UDC: 523.745
Received: 30.10.1974

Citation: V. E. Stepanov, V. M. Grigor'ev, I. M. Kats, “Stability of radiation transfer and the problem of boundary condition choice”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1315–1317

Citation in format AMSBIB
\Bibitem{SteGriKat75}
\by V.~E.~Stepanov, V.~M.~Grigor'ev, I.~M.~Kats
\paper Stability of radiation transfer and the problem of boundary condition choice
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1315--1317
\mathnet{http://mi.mathnet.ru/dan39110}


Linking options:
  • http://mi.mathnet.ru/eng/dan39110
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019